# SDR USAA2009112493215

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 64,637 hours, 28,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1416
- Condition: Low Pressure
- Location: L2 Door
- Part time: 55,945 hours, 23,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - PHX - LAS - EMERGENCY EQUIPMENT -  2L DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED DOOR ASSIST BOTTLE 2L PER AMM 52-10-00.
